New exact periodic elliptic wave solutions for extended quantum Zakharov–Kuznetsov equation

  • Nauman Raza
  • Muhammad Abdullah
  • Asma Rashid Butt
  • Isma Ghulam Murtaza
  • Sultan Sial
Article
  • 49 Downloads

Abstract

In this paper, the exact solutions of extended quantum Zakharov–Kuznetsov (QZK) equation which arises in hydrodynamic that describe the nonlinear propagation of the quantum ion-acoustic waves have been procured. The trial equation method with the discrimination system of polynomials is employed to find the analytical solutions. The local time fractional derivative is used in place of ordinary derivatives to get fractional model. Some plentiful new exact traveling wave solutions of nonlinear extended QZK equation are constructed. The solutions consist of singular, Jacobi elliptic and dark soliton solutions. Furthermore, the constraint conditions for the existence of these solutions are also presented.

Keywords

Trial equation method Extended quantum Zakharov–Kuznetsov equation Traveling wave solutions Local fractional derivatives 

References

  1. Afzal, S.S., Younis, M., Rizvi, S.T.R.: Optical dark and dark-singular solitons with anti-cubic nonlinearity. Optik 147, 27–31 (2017)ADSCrossRefGoogle Scholar
  2. Aslan, I.: Exact solutions for fractional DDEs via auxiliary equation method coupled with the fractional complex transform. Math. Meth. Appl. Sci. 39, 5619–5625 (2016)MathSciNetCrossRefMATHGoogle Scholar
  3. Biswas, A., Zerrad, E.: 1-soliton solution of the Zakharov–Kuznetsov equation with dual-power law nonlinearity. Commun. Nonlinear Sci. Numer. Simul. 14, 3574–3577 (2009)ADSCrossRefMATHGoogle Scholar
  4. Bluman, G.W., Kumei, S.: Symmetries and Differential Equations. Springer, Berlin (1989)CrossRefMATHGoogle Scholar
  5. Ceneciz, Y., Kurt, A., Tasbozan, O.: On the new solutions of the conformable time fractional generalized Hirota-Satsuma coupled KdV system. Annal. West Univ. Timisoara Math. Comput. Sci. 55, 37–50 (2017)MathSciNetGoogle Scholar
  6. Ebadi, G., Mojaver, A., Milovic, D., Johnson, S., Biswas, A.: Solitons and other solutions to the quantum ZakharovKuznetsov equation. Astrophys. Space Sci. 341, 507–513 (2012)ADSCrossRefMATHGoogle Scholar
  7. Ekici, M., Mirzazadeh, M., Eslami, M.: Solitons and other solutions to Boussinesq equation with power law nonlinearity and dual dispersion. Nonlinear Dyn. 84, 669–676 (2016)MathSciNetCrossRefMATHGoogle Scholar
  8. Ekici, M., Zhou, Q., Sonmezoglu, A., Mirzazadeh, M.: Exact solitons of the coupled sine-Gordon equation in nonlinear system. Optik 136, 435–444 (2017a)ADSCrossRefGoogle Scholar
  9. Ekici, M., Zhou, Q., Sonmezoglu, A., Moshokoa, S.P., Ullah, M.Z., Biswas, A., Belic, M.: Optical solitons with DWDM technology and four-wave mixing. Superlattices Microstruct. 107, 254–266 (2017b)ADSCrossRefGoogle Scholar
  10. Ekici, M., Mirzazadeh, M., Sonmezoglu, A., Zhou, Q., Triki, H., Ullah, M.Z., Moshokoa, S.P., Biswas, A.: Optical solitons in birefringent fibers with Kerr nonlinearity by exp-function method. Optik 131, 964–976 (2017c)ADSCrossRefGoogle Scholar
  11. Ekici, M., Mirzazadeh, M., Sonmezoglu, A., Ullah, M.Z., Zhou, Q., Triki, H., Moshokoa, S.P., Biswas, A.: Optical solitons with anti-cubic nonlinearity by extended trial equation method. Optik 136, 368–373 (2017d)ADSCrossRefGoogle Scholar
  12. Ekici, M., Mirzazadeh, M., Sonmezoglu, A., Ullah, M.Z., Zhou, Q., Moshokoa, S.P., Biswas, A., Belic, M.: Nematicons in liquid crystals by extended trial equation method. J. Nonlinear Opt. Phys. Mater. 26 (2017e).  https://doi.org/10.1142/S0218863517500059
  13. Eslami, M., Mirzazadeh, M.: Optical solitons with Biswas–Milovic equation for power law and dual-power law nonlinearities. Nonlinear Dyn. 83, 731–738 (2016)MathSciNetCrossRefMATHGoogle Scholar
  14. Fan, E.G.: Extended tanh-function method and its applications to nonlinear equations. Phys. Lett. A 277, 212–218 (2000)ADSMathSciNetCrossRefMATHGoogle Scholar
  15. Garcia, L.G., Haas, F., De Oliveira, L.P.L., Goedert, J.: Modified Zakharov equations for plasmas with a quantum correction. Phys. Plasmas 12 (2005).  https://doi.org/10.1063/1.1819935 ADSCrossRefGoogle Scholar
  16. Ghebache, S., Tribeche, M.: Weakly nonlinear quantum dust ionacoustic waves. Open Acoust. J. 3, 40–44 (2013)ADSCrossRefGoogle Scholar
  17. Hosseini, K., Ansari, R.: New exact solutions of nonlinear conformable time-fractional Boussinesq equations using the modified Kudryashov method. Waves Random Complex Media 27, 628–636 (2017)MathSciNetCrossRefGoogle Scholar
  18. Hosseini, K., Bekir, A., Ansari, R.: Exact solutions of nonlinear conformable time-fractional Boussinesq equations using the exp(\(-\phi (\epsilon )\))-expansion method. Opt. Quantum Electron. 49, 131 (2017a)CrossRefGoogle Scholar
  19. Hosseini, K., Mayeli, P., Ansari, R.: Bright and singular soliton solutions of the conformable time-fractional Klein-Gordon equations with different nonlinearities. Waves Random Complex Media 10(1080/17455030), 1362133 (2017b)Google Scholar
  20. Islam, W., Younis, M., Rizvi, S.T.R.: Optical solitons with time fractional nonlinear Schrödinger equation and competing weakly nonlocal nonlinearity. Optik 130, 562–577 (2017)ADSCrossRefGoogle Scholar
  21. Khater, A.H., Hassan, M.M., Krishnan, E.V., Peng, Y.Z.: Applications of elliptic functions to ion-acoustic plasma waves. Eur. Phys. J. D 50, 177–184 (2008)ADSCrossRefGoogle Scholar
  22. Kilbas, A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006)MATHGoogle Scholar
  23. Korkmaz, A.: Exact solutions to (3 + 1) conformable time fractional Jimbo–Miwa, Zakharov–Kuznetsov and modified Zakharov–Kuznetsov equations. Commun. Theor. Phys. 67, 479–482 (2017)ADSMathSciNetCrossRefMATHGoogle Scholar
  24. Korkmaz, A.: On the wave solutions of conformable fractional evolution equations. Commun. Fac. Sci. Univ. Ank. Ser. A1(67), 68–79 (2018)MathSciNetGoogle Scholar
  25. Korkmaz, A., Hosseini, K.: Exact solutions of a nonlinear conformable time-fractional parabolic equation with exponential nonlinearity using reliable methods. Opt. Quantum Electron. 49, 278 (2017)CrossRefGoogle Scholar
  26. Mirzazadeh, M., Ekici, M., Sonmezoglu, A., Ortakaya, S., Eslami, M., Biswas, A.: Soliton solutions to a few fractional nonlinear evolution equations in shallow water wave dynamics. Eur. Phys. J. Plus 131, 166 (2016)CrossRefGoogle Scholar
  27. Mirzazadeh, M., Ekici, M., Sonmezoglu, A., Zhou, Q.: Analytical study of solitons in the fiber waveguide with power law nonlinearity. Superlattices Microstruct. 101, 493–506 (2017)ADSCrossRefGoogle Scholar
  28. Nawaz, B., Ali, K., Rizvi, S.T.R., Younis, M.: Soliton solutions for quintic complex Ginzburg-Landau model. Superlattices Microstruct. 110, 49–56 (2017)ADSCrossRefGoogle Scholar
  29. Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)MATHGoogle Scholar
  30. Raza, N., Murtaza, I.G., Sial, S., Younis, M.: On solitons: the biomolecular nonlinear transmission line models with constant and time variable coefficients. Waves Random Complex Media 10(1080/17455030), 1368734 (2017)Google Scholar
  31. Rezazadeh, H., Khodadad, F.S., Minafian, J.: New structure for exact solutions of nonlinear time fractional Sharma–Tasso–Olver equation via conformable fractional derivative. Appl. Appl. Math. Int. J. 12, 405–414 (2017)MathSciNetMATHGoogle Scholar
  32. Shah, N.A., Vieru, D., fetecau, C.: Effects of the fractional order and magnetic field on the blood flow in cylindrical domains. J. Magn. Magn. Mater. 409, 10–19 (2016)ADSCrossRefGoogle Scholar
  33. Sheikh, N.A., Ali, F., Saqib, M., Khan, I., Jan, S.A.A., Alshomrani, A.S., Alghamdi, M.S.: Comparison and analysis of the Atangana–Baleanu and Caputo–Fabrizio fractional derivatives for generalized Casson fluid model with heat generation and chemical reaction. Result. Phys. 7, 789–800 (2017)ADSCrossRefGoogle Scholar
  34. Sonmezoglu, A., Yao, M., Ekici, M., Mirzazadeh, M., Zhou, Q.: Explicit solitons in the parabolic law nonlinear negative-index materials. Nonlinear Dyn. 88, 595–607 (2017)CrossRefMATHGoogle Scholar
  35. Sonmezoglu, A., Ekici, M., Arnous, A.H., Zhou, Q., Moshokoa, S.P., Ullah, M.Z., Biswas, A., Belic, M.: Parallel propagation of dispersive optical solitons by extended trial equation method. Optik 144, 565–572 (2017)ADSCrossRefGoogle Scholar
  36. Wang, M., Li, X.: Applications of F-expansion to periodic wave solutions for a new Hamiltonian amplitude equation. Chaos Solitons Fractals 24, 1257–1268 (2005)ADSMathSciNetCrossRefMATHGoogle Scholar
  37. Wang, M., Li, X., Zhang, J.: The \(G^{^{\prime }}/G\)-expansion method and traveling wave solutions of nonlinear evolution equations in mathematical physics. Phys. Lett. A 372, 417–423 (2008)ADSMathSciNetCrossRefGoogle Scholar
  38. Wang, X., Qi, H., Yu, B., Xiong, Z., Xu, H.: Analytical and numerical study of electroosmotic slip flows of fractional second grade fluids. Commun. Nonlinear Sci. Numer. Simul. 50, 77–87 (2017)ADSMathSciNetCrossRefGoogle Scholar
  39. Wazwaz, A.M.: The tanh and the sine-cosine methods for the complex modified KdV and the generalized KdV equations. Comput. Math. Appl. 49, 1101–1112 (2005)MathSciNetCrossRefMATHGoogle Scholar
  40. Wie, Y., Du, B., Cheng, S., Wang, Y.: Fractional order systems time-optimal control and its application. J. Optim. Theory Appl. 174, 122–138 (2017)MathSciNetCrossRefMATHGoogle Scholar
  41. Yang, X.J.: Advanced Local Fractional Calculus and Its Applications. World Science, New York (2012)Google Scholar
  42. Yang, X.J., Baleanu, D., Srivastava, H.M.: Local Fractional Integral Transforms and Their Applications. Academic Press, New York (2016)MATHGoogle Scholar
  43. Zhou, Q., Sonmezoglu, A., Ekici, M., Mirzazadeh, M.: Optical solitons of some fractional differential equations in nonlinear optics. J. Mod. Opt. 64, 2345–2349 (2017)ADSCrossRefGoogle Scholar
  44. Zhu, H.P., Pan, Z.H.: Combined Akhmediev breather and Kuznetsov–Ma solitons in a two-dimensional graded index waveguide. Laser Phys. 24, 045406 (2014)ADSCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • Nauman Raza
    • 1
  • Muhammad Abdullah
    • 2
  • Asma Rashid Butt
    • 2
  • Isma Ghulam Murtaza
    • 1
  • Sultan Sial
    • 3
  1. 1.Department of MathematicsUniversity of the PunjabLahorePakistan
  2. 2.Department of MathematicsUniversity of Engineering and TechnologyLahorePakistan
  3. 3.Lahore University of Management SciencesLahore CanttPakistan

Personalised recommendations